# SDR DALA2016080805823

- Difficulty date: August 7, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N959AT
- Make and model: Boeing 717-200
- Aircraft serial: 55021
- Aircraft time: 43,956 hours, 30,214 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT SEAT TRACK, X=44.5 BETWEEN STA 957-STA 960, ON REF CARD 23, ZONE 200.  CUT OUT IN TRACK WAS ACCOMPLISHED IAW SRM 53-20-52, FIG 201, ON STA 957-STA 960, X=44.5 NDT INSPECTION ON AREA NO CRACKS WERE FOUND AROUND CUTOUT, IAW NDT SPM 06-10-01-001, AREA WAS TREATED IAW SRM 51-10-04, PAR 21-PAR 15, A PLUG REPAIR WAS INSTALLED IAW SRM 51-41-01.
